# SDR AALA20120421003

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 62,664 hours, 26,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28D FORWARD AND AFT EGRESS LIGHTS INOPERATIVE.  RESEATED CONNECTOR UNDER SEAT 28D.  OPS CHECK NORMAL.
